Fixed point theorems for rational type $F$-contraction

Keywords: fixed point, multivalued mapping, $F$-contraction of rational type, complete metric space
Published online: 2021-03-27


In this paper, we consider rational type $F$-contraction for multivalued integral type mapping on a complete metric space. Using Wardowski’s technique, we establish the existence of a fixed point of the multivalued integral type mapping, if this mapping or the $F$-contraction is continuous. In the end, we give an example which shows that our result is the best.

Article metrics
PDF downloads: 652
Abstract views: 937
How to Cite
Acar Ö. Fixed Point Theorems for Rational Type $F$-Contraction. Carpathian Math. Publ. 2021, 13 (1), 39-47.